MathSciNet Relay Station
MathSciNet bibliographic data
MR1722944 14H51 (14C20)
Coppens, M.; Martens, G. Linear series on a general $k$-gonal curve. Abh. Math. Sem. Univ. Hamburg 69 (1999), 347–371.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement